Alert archive / New Jersey / Small Craft Advisories in 2013
Small Craft Advisory 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 3, 2013, 3:09 AM EST. It took effect at Jan 4, 2013, 1:00 AM EST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2013, 3:09 AM EST (08:09 UTC)
- In effect from
- Jan 4, 2013, 1:00 AM EST
- Expired
- Jan 5, 2013, 12:00 PM EST
- In force
- 35 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
399 WHUS71 KPHI 030809 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 309 AM EST THU JAN 3 2013 ANZ450>455-032200- /O.NEW.KPHI.SC.Y.0001.130104T0600Z-130105T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 309 AM EST THU JAN 3 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST FRIDAY. * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. * TIMING...THE STRONGEST WINDS GUSTS ARE EXPECTED LATE TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-032200- /O.NEW.KPHI.SC.Y.0001.130104T1000Z-130105T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 309 AM EST THU JAN 3 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 7 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 7 PM EST FRIDAY. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. * TIMING...THE STRONGEST WINDS GUSTS ARE EXPECTED LATE TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
163 WHUS71 KPHI 032023 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 323 PM EST THU JAN 3 2013 ANZ450>455-041100- /O.EXT.KPHI.SC.Y.0001.130104T0600Z-130105T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 323 PM EST THU JAN 3 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM FRIDAY TO 5 AM EST SATURDAY... * WINDS...WEST INCREASING TO 15 TO 20 KT LATER TONIGHT WITH GUSTS UP TO 30 KT ON FRIDAY AND FRIDAY NIGHT. * SEAS...3 TO 5 FEET. * TIMING...THE STRONGEST WINDS GUSTS ARE EXPECTED LATE TONIGHT INTO FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-041100- /O.EXT.KPHI.SC.Y.0001.130104T1000Z-130105T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 323 PM EST THU JAN 3 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM FRIDAY TO 5 AM EST SATURDAY... * WINDS...WEST INCREASING TO 10 TO 20 KT LATE TONIGHT AND EARLY FRIDAY WITH GUSTS UP TO 30 KT ON FRIDAY. * SEAS...2 TO 4 FEET. * TIMING...THE STRONGEST WINDS GUSTS ARE EXPECTED ON FRIDAY AND EARLY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
103 WHUS71 KPHI 040249 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 949 PM EST THU JAN 3 2013 ANZ450>455-041600- /O.CON.KPHI.SC.Y.0001.130104T0600Z-130105T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 949 PM EST THU JAN 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO 5 AM EST SATURDAY... * WINDS...WEST 15 TO 20 KT WITH GUSTS OF 25 TO 30 KT. * SEAS...3 TO 5 FEET. * TIMING...THE STRONGEST WIND GUSTS ARE EXPECTED LATE TONIGHT INTO FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-041600- /O.CON.KPHI.SC.Y.0001.130104T1000Z-130105T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 949 PM EST THU JAN 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO 5 AM EST SATURDAY... * WINDS...WEST 15 TO 20 KT WITH GUSTS OF 25 TO 30 KT. * SEAS...2 TO 4 FEET. * TIMING...THE STRONGEST WINDS GUSTS ARE EXPECTED ON FRIDAY AND EARLY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
455 WHUS71 KPHI 040818 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 318 AM EST FRI JAN 4 2013 ANZ450>455-042200- /O.EXT.KPHI.SC.Y.0001.000000T0000Z-130105T1700Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 318 AM EST FRI JAN 4 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST SATURDAY... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-042200- /O.EXT.KPHI.SC.Y.0001.130104T1000Z-130105T1700Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 318 AM EST FRI JAN 4 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST SATURDAY... * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
024 WHUS71 KPHI 041642 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1142 AM EST FRI JAN 4 2013 ANZ450-451-050545- /O.UPG.KPHI.SC.Y.0001.000000T0000Z-130105T1700Z/ /O.NEW.KPHI.GL.W.0001.130104T2300Z-130105T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1142 AM EST FRI JAN 4 2013 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ452>455-050545- /O.CON.KPHI.SC.Y.0001.000000T0000Z-130105T1700Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1142 AM EST FRI JAN 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SATURDAY... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO AROUND 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-050545- /O.CON.KPHI.SC.Y.0001.000000T0000Z-130105T1700Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1142 AM EST FRI JAN 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SATURDAY... * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
712 WHUS71 KPHI 042036 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 PM EST FRI JAN 4 2013 ANZ450-451-051000- /O.CON.KPHI.GL.W.0001.130104T2300Z-130105T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 336 PM EST FRI JAN 4 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. MOST FREQUENT GUSTS THIS EVENING AND LESSENING OVERNIGHT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ452>455-051000- /O.CON.KPHI.SC.Y.0001.000000T0000Z-130105T1700Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 PM EST FRI JAN 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SATURDAY... * WINDS...WEST 15 TO 25 KT WITH FREQUENT GUSTS 25 TO 30 KT AND ISOLATED GUSTS TO 35 KT ON THE NEW JERSEY COASTAL WATERS. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-051000- /O.CON.KPHI.SC.Y.0001.000000T0000Z-130105T1700Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 336 PM EST FRI JAN 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SATURDAY... * WINDS...WEST 10 TO 20 KT WITH FREQUENT GUSTS AROUND 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
531 WHUS71 KPHI 050245 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 945 PM EST FRI JAN 4 2013 ANZ451-051700- /O.CAN.KPHI.GL.W.0001.000000T0000Z-130105T1100Z/ /O.EXA.KPHI.SC.Y.0001.000000T0000Z-130105T1700Z/ COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 945 PM EST FRI JAN 4 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST 15 TO 25 KT WITH FREQUENT GUSTS OF 25 TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-051100- /O.CON.KPHI.GL.W.0001.000000T0000Z-130105T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 945 PM EST FRI JAN 4 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ452>455-051700- /O.CON.KPHI.SC.Y.0001.000000T0000Z-130105T1700Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 945 PM EST FRI JAN 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SATURDAY... * WINDS...WEST 15 TO 25 KT WITH FREQUENT GUSTS OF 25 TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-051700- /O.CON.KPHI.SC.Y.0001.000000T0000Z-130105T1700Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 945 PM EST FRI JAN 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SATURDAY... * WINDS...WEST AROUND 15 KT WITH FREQUENT GUSTS AROUND 25 KT. * SEAS...1 TO 4 FEET...HIGHEST NEAR THE MOUTH OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
994 WHUS71 KPHI 050823 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 323 AM EST SAT JAN 5 2013 ANZ450-051700- /O.CAN.KPHI.GL.W.0001.000000T0000Z-130105T1100Z/ /O.EXA.KPHI.SC.Y.0001.000000T0000Z-130105T1700Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 323 AM EST SAT JAN 5 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ451>455-051700- /O.CON.KPHI.SC.Y.0001.000000T0000Z-130105T1700Z/ COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 323 AM EST SAT JAN 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-051700- /O.CON.KPHI.SC.Y.0001.000000T0000Z-130105T1700Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 323 AM EST SAT JAN 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
790 WHUS71 KPHI 051650 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1150 AM EST SAT JAN 5 2013 ANZ450>455-051800- /O.EXP.KPHI.SC.Y.0001.000000T0000Z-130105T1700Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1150 AM EST SAT JAN 5 2013 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EST TODAY... THE WIND AND SEAS HAVE DECREASED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ ANZ430-431-051800- /O.EXP.KPHI.SC.Y.0001.000000T0000Z-130105T1700Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1150 AM EST SAT JAN 5 2013 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EST TODAY... WIND SPEEDS HAVE DECREASED BELOW SMALL CRAFT ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 11:50 PM EST, 3 hours 19 minutes earlier.
Area forecast discussion, Jan 2, 11:50 PM EST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1150 PM EST WED JAN 2 2013 .SYNOPSIS... HIGH PRESSURE WILL BUILD ACROSS THE REGION TONIGHT AND REMAIN INTO FRIDAY. A LOW PRESSURE WILL MOVE ACROSS SOUTHERN CANADA THURSDAY AND FRIDAY. A COLD FRONT ATTACHED TO THE LOW WILL DRIFT BY LATER FRIDAY. HIGH PRESSURE WILL BUILD BACK IN FOR THE WEEKEND. A SERIES OF WEAK SYSTEMS WILL AFFECT THE REGION INTO EARLY NEXT WEEK. && .NEAR TERM /THROUGH THURSDAY/... NOT MANY CHANGES WITH THIS UPDATE...JUST INCREASED THE SKY COVER IN AREAS WHERE THE THICKER CIRRUS CAN STILL BE SEEN ON THE 11-3.9 MICRON IR IMAGERY. OTHERWISE, WEAK HIGH PRESSURE WILL CONTINUE TO SETTLE OVER THE REGION THROUGH TONIGHT. MODEL GUIDANCE INDICATES THAT OUR NORTHWEST AREAS MAY BE A LITTLE SLOWER TO CLEAR THAN THE REST OF THE REGION, AS SOME ADDITIONAL MOISTURE ALOFT MAY FILTER IN FROM AROUND THE GREAT LAKES REGION. NONETHELESS, A GOOD RADIATING NIGHT IS EXPECTED AS WINDS BECOME LIGHT AND SKIES BECOME PARTIALLY CLEAR. WITH THIS IN MIND, WE FAVORED THE SLIGHTLY COLDER GFS MOS GUIDANCE, ESPECIALLY FOR THE PINE BARRENS AND THE NORMALLY COLDER, SHELTERED LOCATIONS. LOW TEMPERATURES TONIGHT WILL RANGE FROM THE LOWER TEENS TO THE LOWER 20S ACROSS THE REGION. && .SHORT TERM /THURSDAY NIGHT THROUGH 6 PM THURSDAY/... ANOTHER FAIRLY QUIET AND COOL DAY WILL BE ON TAP, WITH WEAK SURFACE HIGH PRESSURE PRESENT OVER THE REGION. ALOFT, A MID LEVEL TROUGH WILL PASS OVER THE AREA BY THE AFTERNOON TO EVENING, WITH SOME INCREASE IN CLOUDS AND WITH TEMPERATURES RUNNING SLIGHTLY BELOW AVERAGE. THERE IS LITTLE MOISTURE ASSOCIATED WITH THIS WEAK DISTURBANCE, AND MOST AREAS WILL SEE A DRY DAY. HOWEVER, BOTH THE GFS AND NAM SHOW SOME STRONGER CHANNELIZED VORTICITY ALSO PASSING OVER DURING THE AFTERNOON TO EVENING, AND THIS MAY PROMOTE JUST ENOUGH MOISTURE TO PRODUCE A FEW FLURRIES/SNOW SHWRS FOR OUR NORTHWEST ZONES. OVERALL, A BLEND OF MOS GUIDANCE WITH CONTINUITY WAS USED FOR MAX TEMPERATURES. HIGH TEMPERATURES WILL RANGE FROM THE MIDDLE 20S IN THE SOUTHERN POCONOS TO THE UPPER 30S IN THE DELMARVA. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... THE LONGER TERM PART OF THE FORECAST IS RATHER UNEVENTFUL. AN UPPER RIDGE OVER THE WESTERN PART OF THE COUNTRY WILL SEND SEVERAL SHORTWAVES ACROSS WESTERN CANADA AND WHATEVER ENERGY SURVIVES THE TRIP ACROSS CANADA AND NORTHERN U.S. ENDS UP MOVING ACROSS THE GREAT LAKES AND THE ST. LAWRENCE VALLEY. WHEN THEY ARRIVES THERE...THE SYSTEMS ARE STARVED FOR MOISTURE AND RATHER WEAK. ONE SUCH SHORT WAVE MOVES BY TO THE NORTH THU NIGHT/FRI AND ANOTHER SAT NIGHT/SUN. THERE AMY BE ENOUGH MOISTURE FOR A LITTLE SNOW SHOWER ACROSS THE SRN POCONOS OR NRN NJ THU NIGHT...BUT THAT IS THE ONLY PCPN IN THE LONG TERM PART OF THE FCST. THE UPPER RIDGE OUT WEST EVENTUALLY FLATTENS AND THEN GETS REPLACED BY A TROUGH...A SYSTEM MOVING OUT OF THIS TROUGH MAY AFFECT OUR AREA TOWARD THE END OF NEXT WEEK. TEMPERATURES WILL BE A BIT BELOW NORMAL INTO FRIDAY...THEN READINGS WILL MODIFY BACK TO NORMAL SAT/SUN BEFORE GOING BACK TO ABOVE NORMAL READINGS FOR EARLY NEXT WEEK. THIS TIME OF YEAR AT PHL...NORMAL MAXS ARE AROUND 40 AND NORMAL LOWS ARE AROUND 25. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS CONTINUE EARLY THIS MORNING...WITH MAINLY HIGH CLOUDINESS ACROSS THE REGION. THERE IS A BATCH OF VFR CEILINGS 9WITH CLOUD BASES NEAR 3500 FEET) ACROSS CENTRAL VIRGINIA EARLY THIS MORNING. THESE CLOUDS SHOULD STAY SOUTH OF THE REGION THROUGH THE EARLY MORNING HOURS. WEST TO NORTHWEST WINDS SHOULD REMAIN BELOW 6 KNOTS FOR MOST LOCATIONS THROUGH SUNRISE. VFR CONDITIONS ARE EXPECTED TODAY. THE HIGH CLOUDINESS SHOULD EXIT THIS MORNING...WITH SCATTERED MID LEVEL CLOUDS EXPECTED FOR THE BALANCE OF THE DAY. WEST TO NORTHWEST WINDS SHOULD AVERAGE BETWEEN 6 AND 10 KNOTS...AND GUST POTENTIAL LOOKS LIMITED. VFR CONDITIONS ARE EXPECTED TONIGHT...WITH MAINLY MID LEVEL CLOUDINESS EXPECTED. VFR CEILINGS (WITH CLOUD BASES CLOSE TO 8000 FEET) ARE POSSIBLE NORTH OF A KRDG-KPHL-KMJX AFTER 0300 UTC FRIDAY. WEST WINDS SHOULD AVERAGE LESS THAN 8 KNOTS. OUTLOOK... FRIDAY...VFR. A FEW SNOW SHOWERS POSSIBLE NORTH/WEST OF KABE AND KRDG. GUSTY WEST WINDS EXPECTED FRIDAY. FRIDAY NIGHT THU MONDAY...VFR EXPECTED. && .MARINE... AS WEAK SURFACE HIGH PRESSURE CONTINUES TO SETTLE OVER THE REGION TONIGHT, THE PRESSURE GRADIENT WILL RELAX OVER THE WATERS, ALLOWING WIND GUSTS TO DIMINISH FURTHER. THUS, WE ANTICIPATE SUB-SCA CONDITIONS THROUGH TONIGHT. WEAK HIGH PRESSURE WILL REMAIN PRESENT OVER THE MID ATLANTIC THURSDAY, KEEPING CONDITIONS BELOW SCA CRITERIA. OUTLOOK... A SCA FLAG WILL PROBABLY BE NEEDED FOR (AT LEAST) THE NORTHERN COASTAL WATERS FROM THU NIGHT THROUGH FRI NIGHT WITH GUSTS AROUND 25 KTS EXPECTED. HIGH PRESSURE WILL ARRIVE FOR SATURDAY WITH LIGHTER WINDS EXPECTED THEN. A WEAK COLD FRONT WILL CROSS THE WATERS SUNDAY...MORE SCA GUSTS POSSIBLE THEN. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...O'HARA NEAR TERM...DELISI/HEAVENER/KLINE SHORT TERM...DELISI/KLINE LONG TERM...O'HARA AVIATION...DELISI/HAYES/KLINE MARINE...DELISI/KLINE
Hazardous weather outlook, Jan 2, 2:35 PM EST, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 235 PM EST WED JAN 2 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-031945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 235 PM EST WED JAN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-031945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 235 PM EST WED JAN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.